Home > Health > Drugs >

Can you get high on Tylenol extra strength

Health related question in topics Addiction Drug Abuse .We found some answers as below for this question "Can you get high on Tylenol extra strength",you can compare them.

You cannot get high from Tylenol. But you can cause liver damage or even death from taking too much. [ Source: http://www.chacha.com/question/can-you-get-high-on-tylenol-extra-strength ]
More Answers to "Can you get high on Tylenol extra strength"
Will mixing ibuprofen and extra strength tylenol get you high??
http://www.pharmacyreviewer.com/forum/anti-inflammatories/6315-will-mixing-ibuprofen-extra-strength-tylenol-get-you-high.html
I'm pretty sure tylenol won't get you high, and ibuprofen contains blood thinners, so i really don't see the possibility of you getting "high" off this.. If you're gonna get high, do it the natural way Its way worth it.
What is tylenol 4?
http://www.ask.com/web?q=what%20is%20tylenol%20used%20for
Tylenol (acetaminophen) Acetaminophen is a pain reliever and a fever reducer...
What is Tylenol Three?
http://answers.yahoo.com/question/index?qid=20080814181127AAfL1kP
It's tylenol with codeine. It's supposed to help with apain, but it never helped do anything for me, just made me a little sleepy. It might take the edge off.

Related Questions Answered on Y!Answers

what happens if you take 1000 mg tylenol extra strength need answers QUICK!?
Q: my bf just called and told me he took them to get the "high" feeling, can that cause problems?
A: Probably nothing if it was only 1000 mg. Tylenol will mess up your liver if you abuse it, though. Also, it will not get you high or anything close. Get yourself a real man who does not act so stupid.
Tylenol Extra Strength Rapid Release Gels for a sick teen?
Q: Hello,My daughter has some sort of illness, we are not sure what it is but her temperature has been fluctuating between mild and moderate temperatures (99.4-101.5 degrees F). She has not been feeling well all week and thus has not been to school, and due to the amount of tests she has missed and are upcoming (and the toll absences take on her education...), she is very concerned and wants to be back by tomorrow. As of now she has a 101.5 F temperature (38.6 C) and I want her to take tylenol. She has quite a weak immune system (she just turned 16 but is very small; 4'11" and 95 lbs) and I was wondering if these "Extra Strength" pills could be a threat to her. She does not normally take medications because I highly dislike distributing chemical drugs to my children, but at this point I don't know what else I can do. I was giving her Motrin and it has been working but of course, she is still sick! I was also wondering if it was safe to alternate between ibuprofen (Motrin) and acetaminophen (Tylenol)She drinks this Vitamin C formula as well as this Japanese V8, and has been drinking lots of water.She also has a case of the runs, and due to her lack of appetite she has been drinking lots of water but no solids. Should make her eat something, like bread or Cheerios? I have high-fiber Joes-O's (Trader Joe's version of Cheerios) that she may be willing to eat.I'm also frustrated that all of the symptoms for flu/swine flu/just about any illness are visible in my daughter! If her condition worsens or does not improve, she is going to the doctor. Last time this happened, she had pneumonia.Thank you to anyone who can help!By the way, the pneumonia happened 4 years ago, in case anyone was wondering. But she does get sick quite often, so this is a rather common occurrence. I have just never used these Extra Strength pills andwas wondering if they may have side effects pertaining to her weak immune system.She was feeling fine yesterday, despite her 37.3 C fever... Under the tongue, so it was considered mild.She will be seeing a doctor tomorrow morning.
A: At 95lbs she can take a 500mg tylenol safely. Alternate this with Motrin every 4 hours. (ie. tylenol at 8, motrin at 1200, tylenol at 4, motirn at 8 etc) this will control her fever. Push the fluids and dont worry so much about her eating if she is drinking. If her fever gets higher than 101.6, or she develops a cough, cheat pain, or shortness of breath, see a doctor.
I just took 3 Tylenol Extra Strength Pills i feel a little buzz and am dizzy, im new to pills, can i overdose?
Q: I took 3 at one time, and i got on the computer right after, and i read about these not working like xanax does and read it damages your liver, and that people overdose on these...i am very scared right now because i have never taken pills (in hopes of getting high)
A: So im guessing by your post you were trying to get high off Tylenol because you thought it would be like xanax. Tylenol has nothing in common with xanax. Understand this Tylenol has NO recreational potential once so ever, and don't worry about overdosing the worst thing that your going to get is a stomach ache.Don't take any drug without doing some research first erowid.com is a great place to learn about drugs that have recreational potential.
TOP


Prev Question: What is worse, marijuana, or cigarettes
Next Question:

People also view
  • How do you make dro weed
  • Can you get high on Tylenol extra strength
  • What is worse, marijuana, or cigarettes
  • Is it harmfull
  • Do shrooms show up on urine drug tests
  • Will my brother quit smoking
  • What are all the side effects to meth? More
  • What is an outpatient drug program
  • Why dose weed get you high
  • Should marijuana become legal